# SDR ASOA2015072413378

- Difficulty date: June 28, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 28,966 hours, 20,913 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 565
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 565, FRAME HAS CORROSION BETWEEN STRINGERS 18 - 19L.  EVALUATED FRAME AND FOUND IT TO BE EXTREMELY EXFOILATED, NO ALLOWABLE DAMAGE IS PERMITTED IN THIS AREA.  RECEIVED AND COMPLIED WITH REO 670-53-31-345, REV-- (P1), DATED 2015-07-03.  RECEIVED AND COMPLIED WITH FINAL REO 670-53-31-345 AND REO 670-53-31-345.
